# SDR HEEA083264

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 8,273 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075682107
- Part serial: 0708
- Condition: Inaccurate
- Location: Engine N1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N1 GAUGE NEEDLE BOUNCES AROUND ON THE LOW END DURING START.
